Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

What causes foul smell from head when suffering from migraine?

User rating for this question
Very Good
Answered by

OBGYN, Maternal and Fetal Medicine
Practicing since : 2006
Answered : 1327 Questions
Question
HELLO I AM A FEMALE 56 YEARS OLD I GET MIGRAINE HEADACHES ALMOST EVERY DAY SOMETIMES VERY SEVERE. WHEN I GET THE SEVERE HEADACHES I NOTICED THAT MY HANDS SMELL VERY BAD LIKE SWEATY FEET WHAT DO YOU THINK COULD BE MAKING MY HANDS SMELL SO BAD THANK YOU
Posted Fri, 28 Feb 2014 in Headache and Migraines
 
 
Answered by Dr. Vjollce Mbiarra 1 hour later
Brief Answer: Hello! Thanks for your query. Detailed Answer: You dont need to worry so much because this is a symptom of migrain and there are two types of migraine headaches: those with aura and those without aura. Migraine with aura. A woman may have some of the following sensory symptoms (the “aura”) before a migraine begins: Numbness or tingling in the face or hands Distorted sense of smell, taste, or touch Mental confusion If you are suffering from migraines, schedule an examination with your family physician or other healthcare provider to explore treatment. Take care of your self
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor